# SDR REXA2018010700014

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 10,029 hours, 6,808 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0286
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING L/G RETRACTION "HYD PUMP 3A CAUTION" FOLLOWED BY GEAR DISAGREE WARNING DUE TO N/W VERY SLOWLY RETRACTING. NLG FULLY RETRACTED APPROXIMATELY 20 SECONDS LATER & AYL MESSAGES WENT OUT AND SYSTEM 3 SHOWED NORMAL AGAIN. R&R NR 3 HYDRAULIC RESERVOIR IAW AMM 29-12-30 & PERFORMED NR 3 ACCUMULATOR PRESSURE-DECAY RATE IAW AMM 29-12-11. RESERVOIR PN(ON) 960450-1 (OFF)960450-1. SN(OFF) 0286 (ON) 0951. SEE NON-ROUTINE WORK CARD 633814 FOR DETAILS. NR 3 ACCUMULATOR PN OFF 900122-1 ON 900122-1 SN OFF.
